# SDR REXA2024102100891

- Difficulty date: September 6, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 39,291 hours, 29,803 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670314051
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 20L IS CORRODED BETWEEN F.S. 379 TO F.S. 394.  EVALUATED S20L FOUND 50% MATERIAL LOSS AND NO DAMAGE ALLOWED IN AREA FOUND TO BE OUT OF LIMITS IAW CRJ700 SRM 53-21-03-101-006-A01. REMOVED AND REPLACE STGR 20L SH670-31405-1 AT F.S. 349 - F.S. 477 BY FABRICATING FROM B0530021BF EXTRUSION. LOCATED AND DRILLED NEW SERVICEABLE STGR 20L , BETWEEN F.S. 379 - 469, FROM B0530021BF EXTRUSION PO 5-5780 IAW CRJ-700 SRM 51-40-11-001-001-A01. REMOVED AND REINSTALLED 01 AIR CONDITIONING SUPPORT ON STGR 20L, BETWEEN F.S. 437 - 453. IAW CRJ-700 SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01. APPLIED EDGE SEAL, PAINTED AND CIC AT STGR 20L BETWEEN F.S. 349 - F.S. 477 IAW CRJ-700 SRM 51-25-16-001-001-A01, 51-21-11-001-001-A01 AND 51-23-00-001-001-A01.
